Remark on a problem of Lusin

Casper Goffman Purdue University, Lafayette, Ind., U.S.A.

TBD mathscidoc:1701.331261

Acta Mathematica, 111, (1), 63-72, 1963.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{casper1963remark,
  title={Remark on a problem of Lusin},
  author={Casper Goffman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203285807970},
  booktitle={Acta Mathematica},
  volume={111},
  number={1},
  pages={63-72},
  year={1963},
}
Casper Goffman. Remark on a problem of Lusin. 1963. Vol. 111. In Acta Mathematica. pp.63-72. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203285807970.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved